# SDR IPXA2014091584281

- Difficulty date: August 24, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 65,461 hours, 13,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3, CLEFT WING L/E UPPER SKIN HAS CHAFE DAMAGE OTBD OF NR 8 SLAT STA XOS 1185 TO 1191.8.  ACCOMPLISHED PERMANENT REPAIR ON LT WING LEADING EDGE UPPER SKIN STA XOS 1185 TO 1191.8 IAW VT-SAA, EA 011-5730-01-A5571, REV I/R AND EO 5730-55521-A.
